# SDR VNAA202511260010

- Difficulty date: September 5, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND CORROSION ON RH SIDE SEAT RAILS RBL 45 (STGR 15RH) BTW FS 379 TO FS 394, BTW FS 469 TO FS 581, BTW FS 629 TO FS 661, BTW FS 744 TO FS 761 & BTW FS 785 TO FS 797 AT PASSENGER CABIN.  RT SIDE SEAT RAILS RBL 45 (STGR 15RH) BTW FS 379 TO FS 394, BTW FS 469 TO FS 581, BTW FS 629 TO FS 661, BTW FS 744 TO FS 761 & BTW FS 785 TO FS 797 AT PASSENGER CABIN WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-21-49-101-001-A01, SRM 53-31-49-101-001-A02, SRM 53-41-49-101-001-A02 AND SRM 53-51-49-101-001-A02 AND REPLACED PER CRJ900 AMM 53-00-49
